# SDR AWXA9500739

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CORRECTION TO SDR, ORIGINAL SUBMITTED 951103.  PHX/SNA - FLT 663 - CREW REPORTED FMC FAILED AT TAKEOFF.  HEADING INFORMATION WOULD NOT DISPLAY ON EITHER SYSTEM, BOTH INDICATORS HAD HEADING FLAGS.  CREW CONFIRMED THAT ALL CIRCUIT BREAKERS WERE IN.  BOTH IRU'S WERE SET IN THE ATTITUDE MODE.  UNABLE TO ENTER HEADING INFORMATION IN ISDU.  NO FAULTS ON EITHER IRS.  CREW RETURNED TO PHX LANDING WITHOUT FURTHER INCIDENT.  UPON TOUCH DOWN, ALL FLAGS DISAPPEARED AND SYSTEM APPEARED TO RESET ITSELF.  MAINTENANCE PERFORMED IRS OPERATION TEST.  SYSTEM NORMAL.  C/W IRS BITE CHECK, NO CURRENT OR IN-FLIGHT FAULTS WERE DISPLAYED.  AIRCRAFT PUT IN AIR MODE, UNABLE TO DUPLICATE PROBLEM.  AIRCRAFT RELEASED FOR SERVICE.  (X)
